# SDR CALA0400072

- Difficulty date: January 8, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 24,860 hours, 13,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN FUSELAGE SKIN AT BS 420 BELOW S17L.  THE SKIN WAS REPAIRED IAW ECRA 5331-01133.
